Dysport Side Effects Report #SELF-8151
Female patient reported the following Dysport side effect(s):eyelids drooped, speech impairment (lisp),insomnia,loss of appetite,swelling beyond injection site, rash beyond injection site, one side of face drooping, mouth crooked, nose now going into eye area
Plastic surgeon injected me with dysport for forehead and swore to me that there was NO chance of any reaction to this drug. I was so concerned that I even had asked if he could just do one injection to be sure I wouldn't have any allergic reaction. To that he just laughed at me for being overly concerned to a drug he promised was extremely safe and never migrates to any other areas. Sadly, I trusted him.
More Dysport Reports
What do You think about Dysport? Join the discussion!blog comments powered by Disqus
You took a Dysport medication and now feel unusual symptoms. It could be be a Dysport side effect. Learn about Dysport side effects and connect with others who had similar side effects. Help Community - Submit Your Side Effect.
All medicines have benefits and risks. The risks of medicines are the chances that something unwanted or unexpected could happen to you when you use Dysport. Risks could be less serious things, such as an upset stomach, or more serious things, such as liver damage. FDA approves a drug for marketing after determining that the drug's benefits outweigh its risks. It is important that Dysport is monitored for side effects. Sometimes Dysport side effects can be reduced with the right treatment.